RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2007, Volume 7, Issue 2, Pages 32–36 (Mi isu158)  

Mathematics

On solvability of certain classes of irregular the second order variation problems

Yu. V. Pokornyia, Zh. I. Bakhtinaa, A. S. Ishchenkob

a Voronezh State University, Chair of Mathematical Analysis
b Belgorod University of Consumer's Cooperation

Abstract: In the work the irregular model $-p(x)u'(x)+p(+0)u'(+0)+\int_0^xu(\tau) dQ(\tau)=F(x)-F(0)$ of the Stiltjes string on segment $[0,\ell]$ with boundary conditions $u(0)=u(\ell)=0$ is discussed. The solvability conditions of the mentioned problem are described.

Full text: PDF file (166 kB)
References: PDF file   HTML file
UDC: 517.927

Citation: Yu. V. Pokornyi, Zh. I. Bakhtina, A. S. Ishchenko, “On solvability of certain classes of irregular the second order variation problems”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 7:2 (2007), 32–36

Citation in format AMSBIB
\Bibitem{PokBakIsh07}
\by Yu.~V.~Pokornyi, Zh.~I.~Bakhtina, A.~S.~Ishchenko
\paper On solvability of certain classes of irregular the second order variation problems
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2007
\vol 7
\issue 2
\pages 32--36
\mathnet{http://mi.mathnet.ru/isu158}


Linking options:
  • http://mi.mathnet.ru/eng/isu158
  • http://mi.mathnet.ru/eng/isu/v7/i2/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:177
    Full text:64
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019